# SDR DALA1020893101

- Difficulty date: August 28, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 958 hours, 477 cycles
- Engine: Ge CFM565A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA BETWEEN FR 66 & FR 70 FLOOR SUPPORT Y-765 HAS CORROSION. BLENDED OUT CORRODED AREA IAW SRM 51-74-00 DIMENSION L=1.900" W=1.020" D=.065" MAX ALLOWEDD=.027 ORIGINAL MATL.THICKNESS .157 FOUND TO BE OUT OF LIMITS IAW SRM TRM 53-41-15 FIG I.  R & R NEW FLOOR SUPPORT -Y765 FR66 TO FR70 IAW SRM 51-42-11 AND TRM 53-21-01.
